Share This Article:

A Note on the Kou’s Continuity Correction Formula

Abstract Full-Text HTML XML Download Download as PDF (Size:360KB) PP. 28-34
DOI: 10.4236/jss.2015.311005    2,729 Downloads   3,211 Views  


This article introduces a hyper-exponential jump diffusion process based on the continuity correction for discrete barrier options under the standard B-S model, using measure transformation and stopping time theory to prove the correction, thus broadening the conditions of the continuity correction of Kou.

Cite this paper

Liu, T. , Feng, C. , Lu, Y. and Yao, B. (2015) A Note on the Kou’s Continuity Correction Formula. Open Journal of Social Sciences, 3, 28-34. doi: 10.4236/jss.2015.311005.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] Kou, S.G. (2003) First Passage Times of a Jump Diffusion Process. Advances in Applied Probability, 35, 504-531.
[2] Kou, S. (1997) A Continuity Correction for Discrete Barrier Options. Mathematical Finance, 7, 325-348.
[3] Broadie, M., Glasserman, P. and Kou, S.G. (1999) Connecting Discrete and Continuous Path-Dependent Options. Finance Stochastic, 3, 55-82.
[4] Kou, S.G. (2003) On Pricing of Discrete Barrier Options. Statistic Sinica, 13, 955-964.
[5] Jun, D. (2013) Continuity Correction for Discrete Barrier Options with Two Barriers. Journal of Computational and Applied Mathematics, 237, 520-528.
[6] Fuh, C.D., Luo, S.F. and Yen, J.F. (2013) Pricing Discrete Path-Dependent Options under a Double Exponential Jump- Diffusion Model. Journal of Banking & Finance, 37, 2702-2713.
[7] Kou, S.G. (2002) A Jump-Diffusion Model for Option Pricing. Management Science, 48, 1086-1101.
[8] Cai, N. (2009) On First Passage Times of a Hyper-Exponential Jump Diffusion Process. Operations Research Letters, 37, 127-134.
[9] Thakoor, N., Tangman, D.Y. and Bhuruth, M. (2014) Efficient and High Accuracy Pricing of Barrier Options under the CEV Diffusion. Journal of Computational and Applied Mathematics, 259, 182-193.
[10] Zhang, C.H. (1988) A Nonlinear Renewal Theory. Annals of Probability, 6, 93-824.

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.